Detalle Publicación

ARTÍCULO
Testing fractional unit roots with non-linear smooth break approximations using Fourier functions
Autores: Gil Alaña, Luis Alberiko; Yaya, O. S. (Autor de correspondencia)
Título de la revista: JOURNAL OF APPLIED STATISTICS
ISSN: 0266-4763
Volumen: 48
Número: 13 - 15
Páginas: 2542 - 2559
Fecha de publicación: 2021
Lugar: WOS
Resumen:
In this paper, we present a testing procedure for fractional orders of integration in the context of non-linear terms approximated by Fourier functions. The test statistic has an asymptotic standard normal distribution and several Monte Carlo experiments conducted in the paper show that it performs well in finite samples. Various applications using real life time series, such as US unemployment rates, US GNP and Purchasing Power Parity (PPP) of G7 countries are presented at the end of the paper.